# SDR UIEA2019121086023

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 80,893 hours, 13,784 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF BELOW 80 KNOTS. RTO DUE TO STAB TRIM CONFIG. RAN TRIM +/-, RESET TRIM, TRIM WITHIN GREEN BAND.  (NOTE: FLIGHT CREW ABORTED IN ONT AND DID NOT INFORM MX, DEPARTED TO MEM.)( UPON ARRIVAL TO MEM, PERFORMED HIGH ENERGY STOP INSPECTION IAW B747-400 AMM TASK 05-51-10-202-001, NO DEFECTS NOTED. PERFORMED STAB TRIM CONTROL SYSTEM CHECK IAW B747-400 AMM TASK 27-41-00-715-007, NO DEFECTS NOTED.    )
